Repositorio de producción científica de la Universidad de Sevilla

Modified Clebsch-Gordan-type expansions for products of discrete hypergeometric polynomials

 

Advanced Search
 
Opened Access Modified Clebsch-Gordan-type expansions for products of discrete hypergeometric polynomials
Cites

Show item statistics
Icon
Export to
Author: Álvarez Nodarse, Renato
Yáñez García, Rafael José
Sánchez Dehesa, Jesús
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1998-03-09
Published in: Journal of Computational and Applied Mathematics, 89 (1), 171-197.
Document type: Article
Abstract: Starting from the second-order difference hypergeometric equation satisfied by the set of discrete orthogonal polynomials ∗pn∗, we find the analytical expressions of the expansion coefficients of any polynomial rm(x) and of the product rm(x)qj(x) in...
[See more]
Cite: Álvarez Nodarse, R., Yáñez García, R.J. y Sánchez Dehesa, J. (1998). Modified Clebsch-Gordan-type expansions for products of discrete hypergeometric polynomials. Journal of Computational and Applied Mathematics, 89 (1), 171-197.
Size: 327.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/42997

DOI: 10.1016/S0377-0427(97)00244-6

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)